Dota 2 user interface / display problem
Soon as I launch Dota 2, the display becomes as shown in image attached. The screen starts flickering and there is great noise and disruption on the screen overall. I have particularly attached an image from the video tab in settings for reference on the video settings I use.
It wasn't always like this. I played the game for 1-2 months with normal / nice display, however I am not sure why it is suddenly like this.
I tried to reinstall the game, change the video settings, reinstall the graphic card driver (GeForce 940MX), and also tried launching the game using following launch codes: -nod3d9ex and -d3d9ex.
Further, I only get this weird display problem on Dota 2 and GeForce experience application, all other applications function just fine.
First try -safe and -autoconfig (separately)
Open Steam Right click Dota 2 Select 'Properties' from the menu Click the 'Set launch options...' button Remove any launch options currently shown Type -autoconfig or -safe in the box and select OK
If those don't work then try
enabling vsync use your monitor's current settings changing your rendering API (note changing the API to an incompatible version could make the game crash so remember you can type -dx11 in the launch options)
I hope one of the options will work for you